# SDR SWIA200413756

- Difficulty date: August 27, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 20,053 hours, 29,022 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MOST WHITE LIGHT ON FLOOR EMERGENCY LIGHTS INOPERATIVE.  REPAIRED WIRING AND RELAMPED EMERGENCY LIGHT IAW MM 33-51-02.  OPERATIONAL CHECK GOOD.
